# SDR MWEA97623

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Chafed
- Location: Nlg Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STRUCTURE IS CHAFED BEYOND LIMITS AT SURFACE WHERE RIGHT FORWARD NOSE GEAR DOOR CONTACTS AFT CORNER.  MTC RETURNED GUSSET IAW SRM 53-01.
